Discrete gevrey regularity, attractors and upper-semicontinuity for a finite difference approximation to the Ginzburg-Landau equation

G J Lord, A M Stuart

Research output: Contribution to journalArticle

Abstract

A semi-discrete spatial finite difference approximation to the complex Ginzburg-Landau equation with cubic non-linearity is considered. Using the fractional powers of a sectorial operator, discrete versions of the Sobolev spaces H-s, and Gevrey classes of regularity tau, G(tau), are introduced. Discrete versions of some standard Sobolev space norm inequalities are proved.

Original languageEnglish
Pages (from-to)1003-1047
Number of pages45
JournalNumerical Functional Analysis and Optimization
Volume16
Issue number7-8
DOIs
Publication statusPublished - 1995

Keywords

  • NAVIER-STOKES EQUATIONS
  • CONVERGENCE
  • DYNAMICS
  • SYSTEM

Cite this